CSpace
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes
Shi, Z. G.; Zhao, Y. M.; Liu, F.; Wang, F. L.; Tang, Y. F.
2018
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
Volume338Pages:290
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33509
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shi, Z. G.,Zhao, Y. M.,Liu, F.,et al. Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes[J]. APPLIED MATHEMATICS AND COMPUTATION,2018,338:290.
APA Shi, Z. G.,Zhao, Y. M.,Liu, F.,Wang, F. L.,&Tang, Y. F..(2018).Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes.APPLIED MATHEMATICS AND COMPUTATION,338,290.
MLA Shi, Z. G.,et al."Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes".APPLIED MATHEMATICS AND COMPUTATION 338(2018):290.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Z. G.]'s Articles
[Zhao, Y. M.]'s Articles
[Liu, F.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Z. G.]'s Articles
[Zhao, Y. M.]'s Articles
[Liu, F.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Z. G.]'s Articles
[Zhao, Y. M.]'s Articles
[Liu, F.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.